Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have lot of redness inside legs, extending to scrotum. Treating with antibiotic cream. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5790 Questions
lots of redness inside legs and extending to scrotum. Some of the area has bumps with whiteheads. Have been treating with antibiotic cream. Gets a little better then get worse
Posted Sun, 18 Aug 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 48 minutes later
Thanks for the query.
Probably you are suffering from a fungal infection. Candida infection can present with bumps and white head. A culture from the infected area can confirm the diagnosis. If facilities are not available you can try an anti fungal cream like clotrimazole. This may give you relief. Let me know if you have any other doubts. Thank you.
Above answer was peer-reviewed by
Follow-up: Have lot of redness inside legs, extending to scrotum. Treating with antibiotic cream. Suggest? 13 hours later
Thanks Doctor, have started the cream. I was hospitalized last November with a bacterial infection in my left lung that Drs. could never identify after biopsies and PT scans. Some kind of fungal infection they think. At first thought was cancer but that was ruled out. Improved after many weeks on various antibiotics (finally worked in reducing mass). Also had pseudogout during hospital stay. Was hospitalized again this past May with pneumonia in right lung. Still not completely well but off antibiotics since early Jun and x rays show some improvement. Had another attack of pseudo gout while in hospital in May.

I know that pseudo gout is calcium pyrophosphate caused but my uric acid level is above 7.

Question: Could this rash be related to other medical problems? If so, should I be looking at diet changes in addition to treating the rash with clotrimazole?

Answered by Dr. Rahul Kumar 12 hours later
Thanks for the follow up and sorry for replying late.
As you mentioned you had a fungal infection in past, so there is possibility that this rash may be related to it.
You dont need to change diet. Just remember one thing that the cream must be applied at least for a month even if the rash disappears. This will help in total cure. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor